# SDR IPXA11566786

- Difficulty date: May 9, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 24,522 hours, 16,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N54441
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, ACB FLOOR SUPPORT HAS CORROSION ON BOTTOM SIDE AT NUT PLATES, BS 1510, LBL 3.  REPLACED IAW SRM 53-00-53-1A-1.
